| Model Number |
PENTRTR SUTR RETRIEVR 15°UP CRVD |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/29/2021, it was reported by a facility representative via sems that an ar-2167-2 suture retriever broke.This occurred during a shoulder rcr on (b)(6) 2021.The case was completed using a spare instrument, with no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint is confirmed upon review of the customer-provided photos, which display breakage at the distal end of the ar-2167-2 shaft.Additionally, discoloration was present across the assembly.As the device was not returned for physical evaluation, however, the cause of the event remains undetermined.